A package for symbolic solution of real functional equations of real variables.
Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 181-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symbolic solution, admissible functions, mathematica package, functional equations, solution methods, computerization
@article{AM2_1997__54_3_137702,
author = {Enrique Castillo and Andres Iglesias},
title = {A package for symbolic solution of real functional equations of real variables.},
journal = {Aequationes mathematicae},
pages = {181--198},
year = {1997},
volume = {54},
number = {3},
zbl = {0881.39015},
url = {http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137702/}
}
TY - JOUR AU - Enrique Castillo AU - Andres Iglesias TI - A package for symbolic solution of real functional equations of real variables. JO - Aequationes mathematicae PY - 1997 SP - 181 EP - 198 VL - 54 IS - 3 UR - http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137702/ ID - AM2_1997__54_3_137702 ER -
Enrique Castillo; Andres Iglesias. A package for symbolic solution of real functional equations of real variables.. Aequationes mathematicae, Tome 54 (1997) no. 3, pp. 181-198. http://geodesic.mathdoc.fr/item/AM2_1997__54_3_137702/